Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Problem of low erection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi
User :   Good Morning
Doctor :   Hi
Doctor :   Iam.Dr....
User :   I am XXXXXXXX from ...
Doctor :   please post your query
User :   I have facing a serious problem with my married life
User :   I was married couple of months back
User :   first few months everything went fine
User :   but for last couple of months I am facing erection problems
Doctor :   ok
Doctor :   ok
Doctor :   May i know your age?
User :   it gets erected but all of a sudden it is getting lost withing few seconds
User :   30
User :   I want to have kids this time
User :   but not able to do anything
User :   sometimes no feelings at all
User :   nope
User :   I am healthy
User :   I never go to any hospital or take medicine
Doctor :   Since when you are facing this?
User :   5-6 months
Doctor :   when did you get married?
User :   one year back
User :   last July
Doctor :   most common cause for erectile dysfunction is psychological
Doctor :   Where your first intercourse normal?
Doctor :   Psychological impotence is where erection or penetration fails due to thoughts or feelings (psychological reasons) rather than physical impossibility; this is somewhat less frequent but often can be helped.
Doctor :   do you smoke or drink?
User :   nope
User :   I am planning to have kids
User :   but what to do now
Doctor :   since when are you trying for kids?
User :   last 5-6 months
User :   but nothing is happening between us
User :   all these days I thouht its because of stress
User :   but getting worried too much now a days
Doctor :   since you were alright before
User :   hmm
Doctor :   there cannot be any organic cause
User :   before also twice or thrice in a minth happened
User :   month*
User :   but it was ok
Doctor :   what you might need is the mental support
User :   no medicine for this?
Doctor :   For some men, making a few healthy lifestyle changes may solve the problem. Quitting smoking, losing excess weight, and increasing physical activity may help some men regain sexual function.
Doctor :   Cutting back on any drugs with harmful side effects is considered next
User :   what?
Doctor :   For example, drugs for high blood pressure work in different ways.
User :   I am not using any drugs
Doctor :   Psychotherapy and behavior modifications in selected patients are considered next if indicated, followed by oral or locally injected drugs, vacuum devices, and surgically implanted devices
User :   not even a small tablet also
Doctor :   In rare cases, surgery involving veins or arteries may be considered.
Doctor :   Experts often treat psychologically based ED using techniques that decrease the anxiety associated with intercourse.
Doctor :   Drugs for treating ED can be taken orally, injected directly into the penis, or inserted into the urethra at the tip of the penis.
User :   any side effects??
User :   does it impact fertility
User :   ?
Doctor :   yes it can cause headaches
User :   headache is fine
User :   but I need a solution doctor
User :   if it wont impavt fertility , I am ready for medicines also
Doctor :   yes you can try vacuum devices
User :   means?
Doctor :   Mechanical vacuum devices cause erection by creating a partial vacuum, which draws blood into the penis, engorging and expanding it.
User :   but my partner comess to know right?
Doctor :   The devices have three components: a plastic cylinder, into which the penis is placed; a pump, which draws air out of the cylinder; and an elastic band, which is placed around the base of the penis to maintain the erection after the cylinder is removed and during intercourse by preventing blood from flowing back into the body
Doctor :   YES SURE
Doctor :   you cannot go with out involving her
User :   I dont want her to know
Doctor :   ok
User :   she will think badly
User :   oral medicine??
Doctor :   Sure IT IS THERE
Doctor :   but it can only be advised after a thorough body checkups?
Doctor :   since it causes lot of side effects?
User :   I am ready for that
User :   I will get checkups
Doctor :   ok
User :   whom shall I contact?
Doctor :   use this link
Doctor :   dr... is a great expert on this
User :   from ...
Doctor :   wait a min
Doctor :   use this link
User :   ok
User :   thanks
User :   if I stop this chat here, can I usethe remaining time again
Doctor :   No
Doctor :   Is there anything else i can help you with now?
User :   Will I be normal?
Doctor :   yes sure
User :   hmm
Doctor :   THis i s a very simple problem
User :   but big problem na
Doctor :   faced by atleast 70 %
Doctor :   Not at all
User :   hmm
Doctor :   since you have no organic cause
User :   I dont have I think
Doctor :   ok
User :   in some free times , erection is 100% fine
Doctor :   Dont worry a sexologist will help you after examination
User :   but when I goes to bedroom, all of a sudden something is happening
Doctor :   GOOD
Doctor :   Yes it is psychological then
Doctor :   dont worry
User :   ok doctor
Doctor :   Is there anything else i can help you with now?
User :   I am not sure what to ask
Doctor :   You dont need to worry
User :   ok doctor
User :   thank you
User :   have a nice day
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor